# SDR DALA2016072805639

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE R2 DOOR, BOTTOM DOOR SURROUND CREASE BEAM SCUFF PLATE ANGLE CORRODED.  MAINTENANCE REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-02 PG 2 PAR 4.
